# SDR R61A201511280946

- Difficulty date: November 28, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT FLOOR TRACK FRAME 12-20 IS CORRODED.  MAINTENANCE R & R RT FLOOR TRACK FRAME 12-20 IAW SRM 51-41-01, 51-41-02, 51-41-03,51-43-04, PN 170-03264-001, TRACK.
